# SDR AALA202109016935

- Difficulty date: August 24, 2021
- Submitted: September 1, 2021
- Operation: Air carrier
- Aircraft: N812NN
- Make and model: Boeing 737823
- Aircraft serial: 33520
- Aircraft time: 35,855 hours, 14,586 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Bs 787 Rbl 45
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION FOUND ON RIGHT TRANSITION SHIELD LOCATED AT STA 787, RIGHT BUTT LINE 45.  REMOVED AND REPLACED RIGHT TRANSITION SHIELD AT STATION 767-787 PER BOEING DRAWING NUMBER 146A8127, AND SRM 51-40-02.
